# SDR DALA13025440126

- Difficulty date: May 15, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BELOW FLOOR SHEAR TIE FWD ATT PLATE FOUND CORROSION AT BS 1197+100, S39L-39R.   REPLACED IAW SRM 51-10-02, 51-40-02.
